MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0000000000000255

Медицинская библиотека · Cornea · 2014

Marginal keratitis after intravitreal injection of ranibizumab.

Aslan Bayhan Seray, Bayhan Hasan Ali, Adam Mehmet, Gürdal Canan

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a case of marginal keratitis that developed after intravitreal ranibizumab injection.

METHODS

A 56-year-old man with diffuse diabetic macular edema received intravitreal injection of ranibizumab into his right eye.

RESULTS

One day after injection, the patient presented with pain, redness, tearing, and discomfort in his right eye. Anterior segment examination of the right eye revealed subconjunctival hemorrhage, 3 corneal subepithelial peripheral infiltrates separated from the limbus by a clear zone, and mild anterior chamber reaction. Examination of the eyelids was remarkable for mild blepharitis. Fungal and bacterial cultures were negative. The condition resolved with topical corticosteroids and antibiotics.

CONCLUSIONS

Intravitreal ranibizumab injection may trigger hypersensitivity reaction in the form of marginal keratitis in patients with mild blepharitis.

Для цитирования: Aslan Bayhan Seray, Bayhan Hasan Ali, Adam Mehmet, Gürdal Canan. Marginal keratitis after intravitreal injection of ranibizumab.. Cornea. 2014. DOI: 10.1097/ico.0000000000000255.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.